Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swollen calves, ankles and feet, related to liver and Hepatitis C infection ?

both of my husband s calves, ankles and feet are swollen and very tight, along with a red blotchy rash . A recent blood test said his red blood cell count was low. He has an appt with a doctor on Monday, but has been complaining of pain today. Urgent care visit gave him lasix and bactrim , stating it could be an infection. He had a chest x-ray and it was ok. I m just worried this is more of a serious issue that requires an ER visit versus waiting till Monday. He was diagnosed with Hep C, and slight liver cirrosis about 12 years ago, but tests after two treatments with interferon came back clear and the doctor said he could no longer see any sign of it. Could any of what he is experiencing have to do with his liver? The calves are very tight to the touch.
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
ER visit is might be an internal bleeding because of prolongation of prothrombin ur previous history suggests liver cirrhosis...all d best!!
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor